# SDR ASOA201101648

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 16,526 hours, 11,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED.   CUT OUT AND REMOVED CRACKED DRAG ANGLE SECTION IAW SRM 52-0008, PARA 4. B(1).   PERFORMED T/E INSPECTION OF CUTLINE IAW SRM 52-11-04-201-002-A01, & IAW NDTM PART 1, 51-20-006. NO INDICATIONS NOTED. REPAIRED IAW SRM 52-11-04-201-002-A01.
